# SDR 95UAL747025

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4729U
- Make and model: Boeing 747122
- Aircraft serial: 19926
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Component: Generic
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT IS INOPERATIVE AT DOOR 5 LEFT.  REPLACED EMERGENCY LIGHT ASSEMBLY AND HARNESS.
